# SDR REXA2022021500234

- Difficulty date: December 21, 2022
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001010
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL HAS WORN/GROOVED SLIDER ON LOWER SIDE. (LATCH SIDE) REPAIRED RH UPPER TRANSCOWL (LATCH SIDE) SLIDER IAW MHIRJ REO 690-54-21-437, REV: --, DATED: 2022-12-29.
